D-optimal designs for polynomial regression models through origin
In this article we consider D-optimal designs for polynomial regression models with low-degree terms being missed, by applying the theory of canonical moments. It turns out that the optimal design places equal weight on each of the zeros of some Jacobi polynomial when the number of unknown parameters in the model is even. The procedure and examples of finding the optimal supports and weights are given when the number of unknown parameters in the model is odd.
Volume (Year): 57 (2002)
Issue (Month): 4 (May)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chang, Fu-Chuen, 1999. "Exact D-optimal designs for polynomial regression without intercept," Statistics & Probability Letters, Elsevier, vol. 44(2), pages 131-136, August.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:57:y:2002:i:4:p:343-351. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.